# SDR DXTA2010102504270

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 2,010 hours, 1,379 cycles
- Engine: Pwc PW306C
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 721182
- Part serial: 0222
- Condition: Failed
- Location: Nlg
- Part time: 2,013 hours, 1,379 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE NOSE GEAR WOULD NOT RETRACT.   R & R NOSE STEERING UNIT IAW MM 32-60-00.  OPS CHECKED GOOD. GEAR SWINGS OPS CHECKED GOOD.
